Advanced Search
Article Contents
Article Contents

Regularity of global attractors and exponential attractors for $ 2 $D quasi-geostrophic equations with fractional dissipation

  • * Corresponding author

    * Corresponding author 

This work was supported by the National Natural Science Foundation of China under grant 41875084, and by FEDER and Ministerio de Ciencia, Innovación y Universidades of Spain (Grant PGC2018-096540-B-I00), and Junta de Andalucía, Spain (Grant US-1254251)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we investigate the regularity of global attractors and of exponential attractors for two dimensional quasi-geostrophic equations with fractional dissipation in $ H^{2\alpha+s}(\mathbb{T}^2) $ with $ \alpha>\frac{1}{2} $ and $ s>1. $ We prove the existence of $ (H^{2\alpha^-+s}(\mathbb{T}^2),H^{2\alpha+s}(\mathbb{T}^2)) $-global attractor $ \mathcal{A}, $ that is, $ \mathcal{A} $ is compact in $ H^{2\alpha+s}(\mathbb{T}^2) $ and attracts all bounded subsets of $ H^{2\alpha^-+s}(\mathbb{T}^2) $ with respect to the norm of $ H^{2\alpha+s}(\mathbb{T}^2). $ The asymptotic compactness of solutions in $ H^{2\alpha+s}(\mathbb{T}^2) $ is established by using commutator estimates for nonlinear terms, the spectral decomposition of solutions and new estimates of higher order derivatives. Furthermore, we show the existence of the exponential attractor in $ H^{2\alpha+s}(\mathbb{T}^2), $ whose compactness, boundedness of the fractional dimension and exponential attractiveness for the bounded subset of $ H^{2\alpha^-+s}(\mathbb{T}^2) $ are all in the topology of $ H^{2\alpha+s}(\mathbb{T}^2). $

    Mathematics Subject Classification: Primary: 35B40, 35B41, 37L30, 35Q86.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. A. AdamsSobolev Spaces,, Pure and Applied Mathematics, vol. 65, Academic Press, New York-London, 1975. 
    [2] A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and its Applications, vol. 25, North-Holland Publishing Co., Amsterdam, 1992.
    [3] L. C. Berselli, Vanishing viscosity limit and long-time behavior for $2$D quasi-geostrophic equations, Indiana Univ. Math. J., 51 (2002), 905–930. doi: 10.1512/iumj.2002.51.2075.
    [4] V. Berti and S. Gatti, Parabolic-hyperbolic time-dependent Ginzburg-Landau-Maxwell equations, Quart. Appl. Math., 64 (2006), 617–639. doi: 10.1090/S0033-569X-06-01044-9.
    [5] J. W. Cholewa and T. Dlotko, Bi-spaces global attractors in abstract parabolic equations, Evolution equations, Banach Center Publ., Polish Acad. Sci. Inst. Math., Warsaw, 60 (2003), 13–26.
    [6] J. W. Cholewa and  T. DlotkoGlobal Attractors in Abstract Parabolic Problems,, London Mathematical Society Lecture Note Series, vol. 278, Cambridge University Press, Cambridge, 2000. 
    [7] P. Constantin, M. Coti Zelati and V. Vicol, Uniformly attracting limit sets for the critically dissipative SQG equation, Nonlinearity, 29 (2016), 298–318. doi: 10.1088/0951-7715/29/2/298.
    [8] P. Constantin and  C. FoiaşNavier-Stokes Equations,, Chicago Lectures in Mathematics. University of Chicago Press, Chicago, IL, 1988. 
    [9] P. Constantin, A. Tarfulea and V. Vicol, Long time dynamics of forced critical SQG, Comm. Math. Phys., 335 (2015), 93–141. doi: 10.1007/s00220-014-2129-3.
    [10] A. Córdoba and D. Córdoba, A maximum principle applied to quasi-geostrophic equations, Comm. Math. Phys., 249 (2004), 511–528. doi: 10.1007/s00220-004-1055-1.
    [11] M. Coti Zelati and P. Kalita, Smooth attractors for weak solutions of the SQG equation with critical dissipation, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 1857–1873. doi: 10.3934/dcdsb.2017110.
    [12] T. Dlotko, M. B. Kania and C. Sun, Quasi-geostrophic equation in $\mathbb{R}^2$, J. Differential Equations, 259 (2015), 531–561. doi: 10.1016/j.jde.2015.02.022.
    [13] A. Eden, C. Foias, B. Nicolaenko and R. Temam, Exponential Attractors for Dissipative Evolution Equation, Research in Applied Mathematics, vol. 37, Masson, Paris; John Wiley & Sons, Ltd., Chichester, 1994.
    [14] M. Efendiev, A. Miranville and S. Zelik, Exponential attractors for a nonlinear reaction-diffusion system in $\mathbb{R}^3$, C. R. Acad. Sci. Paris Sér. I Math., 330 (2000), 713–718. doi: 10.1016/S0764-4442(00)00259-7.
    [15] R. Farwig and C. Qian, Asymptotic behavior for the quasi-geostrophic equations with fractional dissipation in $\mathbb{R}^2$, J. Differential Equations, 266 (2019), 6525–6579. doi: 10.1016/j.jde.2018.11.009.
    [16] C. Foiaş and G. Prodi, Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension $2$, Rend. Sem. Mat. Univ. Padova, 39 (1967), 1–34.
    [17] S. Gatti, M. Grasselli, A. Miranville and V. Pata, A construction of a robust family of exponential attractors, Proc. Amer. Math. Soc., 134 (2006), 117–127. doi: 10.1090/S0002-9939-05-08340-1.
    [18] Y. Giga and T. Miyakawa, Solutions in $L_r$ of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal., 89 (1985), 267–281. doi: 10.1007/BF00276875.
    [19] A. Gu, D. Li, B. Wang and H. Yang, Regularity of random attractors for fractional stochastic reaction-diffusion equations on $\mathbb{R}^n$, J. Differential Equations, 264 (2018), 7094–7137. doi: 10.1016/j.jde.2018.02.011.
    [20] J. K. Hale, Asymptotic Behavior of Dissipative Systems, , Mathematical Surveys and Monographs, vol. 25, American Mathematical Society, Providence, RI, 1988. doi: 10.1090/surv/025.
    [21] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, vol. 840, Springer-Verlag, Berlin-New York, 1981.
    [22] N. Ju, The maximum principle and the global attractor for the dissipative $2$D quasi-geostrophic equations, Comm. Math. Phys., 255 (2005), 161–181. doi: 10.1007/s00220-004-1256-7.
    [23] T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891–907. doi: 10.1002/cpa.3160410704.
    [24] C. E. Kenig, G. Ponce and L. Vega, Well-posedness of the initial value problem for the Korteweg-de Vries equation, J. Amer. Math. Soc., 4 (1991), 323–347. doi: 10.2307/2939277.
    [25] C. Martínez Carracedo and M. Sanz Alix, The Theory of Fractional Powers of Operators, North-Holland Mathematics Studies, vol. 187, North-Holland Publishing Co., Amsterdam, 2001.
    [26] C. J. Niche and M. E. Schonbek, Decay of weak solutions to the $2$D dissipative quasi-geostrophic equation, Comm. Math. Phys., 276 (2007), 93–115. doi: 10.1007/s00220-007-0327-y.
    [27] C. J. Niche and M. E. Schonbek, Decay characterization of solutions to dissipative equations, J. Lond. Math. Soc., 91 (2015), 573–595. doi: 10.1112/jlms/jdu085.
    [28] J. Pedlosky, Geophysical Fluid Dynamics, Springer, Berlin, 1982.
    [29] G. Raugel, Global attractors in partial differential equations, Handbook of Dynamical Systems, North-Holland, Amsterdam, 2 (2002), 885–982. doi: 10.1016/S1874-575X(02)80038-8.
    [30] J. C. RobinsonInfinite-Dimensional Dynamical Systems, An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors,, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2001. 
    [31] G. R. Sell, Global attractors for the three-dimensional Navier-Stokes equations, J. Dynam. Differential Equations, 8 (1996), 1–33.
    [32] E. M. SteinSingular Integrals and Differentiability Properties of Functions,, Princeton Mathematical Series, Princeton University Press, Princeton, N.J., 1970. 
    [33] C. Sun and C. Zhong, Attractors for the semilinear reaction-diffusion equation with distribution derivatives in unbounded domains, Nonlinear Anal., 63 (2005), 49–65. doi: 10.1016/j.na.2005.04.034.
    [34] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, , Applied Mathematical Sciences, vol. 68, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
    [35] S. Wang, Attractors for the $3$D baroclinic quasi-geostrophic equations of large-scale atmosphere, J. Math. Anal. Appl., 165 (1992), 266–283. doi: 10.1016/0022-247X(92)90078-R.
    [36] M. Wang and Y. Tang, Long time dynamics of $2$D quasi-geostrophic equations with damping in $L^p$, J. Math. Anal. Appl., 412 (2014), 866–877. doi: 10.1016/j.jmaa.2013.11.019.
    [37] M. Wang and Y. Tang, On dimension of the global attractor for 2D quasi-geostrophic equations, Nonlinear Anal. Real World Appl., 14 (2013), 1887–1895. doi: 10.1016/j.nonrwa.2012.12.005.
    [38] J. Wu, Dissipative quasi-geostrophic equations with $L^p$ data, Electron. J. Differential Equations, 2001 (2001), 1–13.
    [39] A. Yagi, Abstract Parabolic Evolution Equations and their Applications, , Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-04631-5.
    [40] C. Zhong, M. Yang and C. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differential Equations, 223 (2006), 367–399. doi: 10.1016/j.jde.2005.06.008.
  • 加载中

Article Metrics

HTML views(1645) PDF downloads(374) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint